# SDR SWAA970975

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPECIAL VISIT FOR REPAIR OF LIGHTNING STRIKE DAMAGE VARIOUS AREAS OF FUSELAGE SKIN \N\NREPAIRED, PRIMED AND PAINTED AFFECTED AREAS PER BOEING SRM
